Otro
Renormalization group invariance of quantum mechanics
Registro en:
Physics Letters B. Amsterdam: Elsevier B.V., v. 481, n. 1, p. 143-150, 2000.
0370-2693
10.1016/S0370-2693(00)00437-8
WOS:000087213400021
Autor
Frederico, T.
Delfino, A.
Tomio, L.
Resumen
We propose a framework to renormalize the nonrelativistic quantum mechanics with arbitrary singular interactions. The scattering equation is written to have one or more subtraction in the kernel at a given energy scale. The scattering amplitude is the solution of a nth order derivative equation in respect to the renormalization scale, which is the nonrelativistic counterpart of the Callan-Symanzik formalism, Scaled running potentials for the subtracted equations keep the physics invariant fur a sliding subtraction point. An example of a singular potential, that requires more than one subtraction to renormalize the theory is shown. (C) 2000 Published by Elsevier B.V. B.V. All rights reserved.